# SDR AALA201901049003

- Difficulty date: January 2, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 13,412 hours, 6,340 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Location: Airframe
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DECENT FROM 14000 FT TO 10000  FT, WITH SPEED BRAKE DEPLOYED AT 1/4 TO 1/2 WAY,  THE AIRCRAFT VIBRATED MODRATLY AND MORE THAN NORMAL, 260 KNOTS AND DECENDING.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE ACCOMPLISHED TSM 27-30-00-810 AND GVI OF ALL SPOILERS FOR CONDITION AND SECURITY. ALL SPOILERS WERE SECURE IAW AMM 27-64-00.  MAINTENANCE ALSO PERFORMED A SATISFACTORY OPERATIONAL CHECK.
